Lyapunov-Type Inequalities for Quasilinear Systems with Antiperiodic Boundary Conditions

  • Yongzhen Bai
  • Yannan Li
  • Youyu Wang

Abstract

We establish some new Lyapunov-type inequalities for one-dimensional p-Laplacian systems with antiperiodic boundary conditions. The lower bounds of eigenvalues are presented.
Published
25.12.2013
How to Cite
BaiY., LiY., and WangY. “Lyapunov-Type Inequalities for Quasilinear Systems With Antiperiodic Boundary Conditions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 12, Dec. 2013, pp. 1646–1656, http://umj.imath.kiev.ua/index.php/umj/article/view/2543.
Section
Research articles